# SDR 06FDEA1485

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA. 1166 STR 30 IS NOT CONFORMED TO FAA APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-3, FIG 3.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
